# SDR ASAA0470013

- Difficulty date: August 30, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Engine: Ge CFM567B24
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A14015
- Condition: Dented
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT LE HORIZONTAL STABILIZER.  ACCOMPLISHED PERMANENT REPAIR.
